# SDR 99ZZZX3207

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5206W
- Make and model: Snias AS350B2
- Aircraft serial: 3140
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 6147640311
- Condition: Inaccurate
- Location: Cockpit
- Part time: 5 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR READS 100 WHEN INSTALLED.  REF:  RMA R019830.  REF:  MCN 36.  REMOVED AND REPLACED.
